# SDR AALA201707139034

- Difficulty date: July 12, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N725AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41666
- Aircraft time: 17,290 hours, 1,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 12G HAS A MISSING LENS COVER.   REMOVED AND REPLACED THE LENS IAW AMM 33-51-05.  OPS CHECKED GOOD.
